Study in Peer-Reviewed Journal Describes ‘Vaccine-Induced Myocarditis in Two Intern Doctors in the Same Night Shift’
In a new study published in the journal Prehospital and Disaster Medicine a team of doctors in Turkey describes an instance of two intern doctors (in their 20s) experiencing COVID-19 “vaccine”-induced myocarditis on the same night.
Adding to the rapidly growing body of robust evidence showing the COVID-19 “vaccines” cause myocarditis as an (all-too-common) adverse effect, a team of doctors in the Emergency Department at Eskisehir Osmangazi University in Eskisehir, Turkey has reported in Prehospital and Disaster Medicine an instance of two intern doctors suffering from COVID-19 “vaccine”-induced myocarditis on the exact same night. Both intern doctors had received their “vaccines” only days prior to their heart episodes.
“Two sixth-year medical students with no known previous medical history complained about palpitations and chest pain during their night shift” the doctors note in their paper. One of the intern doctors received his first dose of the Pfizer “vaccine” (a.k.a. BNT162b2) two days prior to his heart episode; the other, four days.
“These patients were young males with no previous medical history,” the doctors report in their study. One was a “previously healthy, non-smoker, 23-years-old male complaining about palpitations that were on-going for 24-hours [and] was presented to the emergency department (ED).” The other, a “previously healthy, 24-years-old male who… was admitted to the ED complaining about chest pain which he described as ‘squeezing’ which was on-going for two days.”
Not only did the second patient experience a “squeezing” pain ongoing for two days, the first also described a “sharp, stabbing-like chest pain.” The first patient was admitted into the coronary intensive care unit (ICU) and underwent three days of treatment. The second intern doctor was also admitted to the coronary ICU, where he spent two days before being discharged. (After being treated for—undefined—symptoms.)
The study’s authors, including Dr. Mustafa Emin Canakci, et al. note that “The mechanism of vaccine-induced myocarditis is also not known, but it is thought that it may be related to the mRNA sequence which codes the spike protein of SARS-CoV-2 or the systemic immune reaction against the injected material.”
The authors also report in their Discussion that “These patients were also young males which is in line with the literature [for myocarditis after COVID-19 ‘vaccination’].” On top of that, the authors note their study evinces the idea that “mRNA vaccines for COVID-19 have higher rates of vaccine-induced myocarditis” versus the other types, and that “These cases show that myocarditis can be seen after the first dose as well.”
It should be noted that the authors couch this case series by noting that “A high vaccination rate is the only solution that is available today to eradicate SARS-CoV-2 and tackle the pandemic” and that both of the affected intern doctors “had good recovery after the disease.” Not only are those claims highly arguable, however, but many, many, many doctors, epidemiologists, biologists, and other experts would undoubtedly—wholeheartedly—disagree.
Feature image: Robina Weermeijer (@avery) / Unsplash License
Western Australian Health Department Report Shows COVID ‘Vaccine’ Adverse Events Occur at 24 Times the Rate of All Other Vaccines Combined
The Western Australian government's Department of Health has finally produced a report analyzing the adverse-event data related to the COVID "vaccines" from 2021 and...
Here’s an Overview of VAERS Reports Showing the COVID ‘Vaccines’ Can Cause Impotence, Penile Shrinking, Penile Blood Clots, Penile Blisters, and Penile Disfigurement
Here is an overview of VAERS (Vaccine Adverse Event Reporting System) reports showing the adverse effects the COVID-19 injections can have on the penis.
ER Physician Describes How the mRNA from Pfizer and Moderna’s COVID ‘Vaccines’ May Integrate into the Human Genome
In this interview with "Dr. Jane Ruby" Canadian ER physician Dr. Daniel Nagase describes the reasons he believes it's possible the mRNA from Pfizer...
Study of 284,000 COVID ‘Vaccinated’ People Shows Injections Are Association with POTS, Higher Myocarditis Rates Vs. COVID Infection, Nervous System Disorders
In a peer-reviewed study of 284,592 people "vaccinated" against COVID researchers found the injections were associated with an increase in numerous diseases, including postural...
OB-GYN Says She’s Seen 100% Increase in Miscarriage Rate in Her Practice Since the COVID-19 ‘Vaccine’ Rollout
In a new interview with investigative reporter Sonia Elijah board-certified obstetrician-gynecologist Dr. Kimberly Biss unpacks the reasons she believes pregnant women shouldn't receive the...
Peer-Reviewed Study Finds Deaths Caused by the COVID-19 ‘Vaccines’ in the First Year After Their Rollout Could Be as High as 278,000 in the U.S. Alone
A new study published in the peer-reviewed journal BMC Infectious Diseases estimates that the total number of fatalities in the U.S. from the COVID-19...